# SDR CA990728094

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Location: Engine Bay
- Stage of operation: NR
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

(CAN) COMPLETE ENGINE FAILURE AND ENGINE WAS NOT REPAIRABLE, ENGINE INSTALLED MAY 1995.
